# SDR CALA2017021300364

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 61,839 hours, 25,579 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE ARMING PROX SWITCH 7NW2 WAS FOUND OUT OF TOLERANCE . ADJUSTED THE DOOR 2R SLIDE ARMING PROXIMITY SWITCH 7NW2 WITH REF TO AMM 52-71-00-820-002-A01.
